# SDR C2XA07RI095

- Difficulty date: November 5, 2007
- Submitted: November 8, 2007
- Operation: Air carrier
- Aircraft: N17507
- Make and model: Emb EMB-135ER
- Aircraft serial: 145215
- Aircraft time: 14,522 hours, 14,683 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 3085 - YOW - CREW REPORTED EMERGENCY LIGHTS ON WHEN NOT ARMED.  MX POWER DOWN THE ACFT AND POWER UP AGAIN.  NO DEFECTS FOUND THIS TIME.  ACFT AS APPROVED TO RETURN TO SERVICE.
